# SDR SWAA2025072895259

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 24,719 hours, 12,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOLDING CLIP LOOSE.<[01] INSPECTED L-1 GIRT BAR HOLDING CLIPS PER AMM 25-66-01 & ADJUSTED PER SIP. OPS & SECURITY CK GOOD.
